I feel like crap. Advice please.

Home The Candida Forum Candida Questions I feel like crap. Advice please.

This topic contains 7 replies, has 3 voices, and was last updated by  luckymom2one 6 years, 10 months ago.

Viewing 8 posts - 1 through 8 (of 8 total)
  • Author
    Posts
  • #85722

    luckymom2one
    Member
    Topics: 7
    Replies: 14

    I know this is common with die off but I am not convinced this is die off. I am starting to think it could be the Nystatin. I have been taking the liquid for about 6 weeks now and it seems lately I don’t feel good ever. Plus my head hurts everyday, I am irritable and it seems I have developed a sensitivity to Acetaminophen recently. It used to help with headaches but now it just makes me nauseaus. I think it may be the inactive ingredients in the Nystatin that is causing this since there are food colors and parabens etc. Plus my son had the same problem when he took the liquid Nystatin. I have tried the tablets too but they make me sooo tired I cannot even tolerate them. The Dr. thinks the tiredness is also due to a sensitivity to the inactive ingredients. I am going to stop taking the Nystatin and see if that helps but worry about the Candida getting worse. I will be going to Whole Foods this weekend to get the Unrefined Virgin Coconut Oil but wonder if until then just regular Coconut Oil will help. Or should I just wait till I get the unrefined stuff. All I have is Luanne’s regular Coconut Oil that I use for my skin and hair. Also any ideas why this sudden Acetaminophen sensitivity? Thanks for any input.

    #85729

    goingnatural
    Member
    Topics: 38
    Replies: 249

    I’m not a big fan of tylenol and I dont k no.Have you tried fever few for headaches? Also, the healing process is lengthy I’m at 5 weeks and am right in the thick of it with many of the symptoms you are experiencing . All the best and make sure to eat every few hours and stay hydrated. Stick with it and in time your body will be healed.

    #85753

    raster
    Participant
    Topics: 104
    Replies: 6838

    These symptoms sounds like die-off, and you should taking molybdenum to help alleviate the symptoms. Sweating out the toxins via the skin by doing a steam room, hot tub, jacuzzi, sauna, or even a hot bath can help alleviate or reduce the symptoms.

    Stopping or reducing nystatin should reduce die-off.

    Die-off is very similar to flu-like symptoms.

    -raster

    #85771

    luckymom2one
    Member
    Topics: 7
    Replies: 14

    So I haven’t taken the Nystatin today and feel much better. Although I agree it could be die off I was worrying about the Nystatin being the cause because I am sensitive to alot of inactive ingredients in medications. Plus I don’t feel as bad upon waking as I do later in the day after taking The Nystatin.

    Do you guys think I should just wait to get the Unrefined Coconut Oil or will the Refined stuff have some benefit till then?

    What is Fever Few? I have never heard of that.

    I will use the hot tub to help too and thanks for all the help.

    #85802

    goingnatural
    Member
    Topics: 38
    Replies: 249

    luckymom2one wrote:

    Do you guys think I should just wait to get the Unrefined Coconut Oil or will the Refined stuff have some benefit till then?

    Ideally you want extra virgin coconut oil. Vitacost has a big tub for $20. Until then, go ahead.

    luckymom2one wrote:
    What is Fever Few? I have never heard of that.

    It is an herb used for headaches.

    Read about it more here: http://www.raysahelian.com/feverfew.html

    #85811

    raster
    Participant
    Topics: 104
    Replies: 6838

    Nystatin is antifungal which kills candida and this can cause die-off, reducing or stopping nystatin can help alleviate the symptoms because you no longer are killing candida in large numbers.

    -raster

    #85817

    goingnatural
    Member
    Topics: 38
    Replies: 249

    luckymom2one wrote: So I haven’t taken the Nystatin today and feel much better.

    Who prescribed Nystatin? Like any medications I really think you should speak with your doctor before abruptly stopping, and as raster has said you most likely are experiencing die off which is (unfortunately) apart of the healing process but can be mitigated with suggestions he has already mentioned.

    #85835

    luckymom2one
    Member
    Topics: 7
    Replies: 14

    I know that Nystatin will cause die off and the symptoms I was experiencing. It has just been my experience that the inactive ingredients can cause these things too and our Dr. who does muscle testing for these intolerances has said the same thing before. Both me and my son will be fine with a medication and then after taking it for awhile we start having symptoms and although it tested fine when we first started taking it, it will test that we are intolerant to it when we start having the symptoms and that is why I am choosing to stop it and go with the Coconut Oil to avoid the side effects of the inactive ingredients. Also I had a similar issue with the Nystatin tablets making me excessively tired and our Dr. again thought this was due to a sensitivity to the inactive ingredients as opposed to die off.

    Again thanks for all the help and the links. I just felt I should explain why I was convinced it was the inactive ingredients and not just die off. Hopefully someday the Compounding Pharmacy will accept my insurance. That would help alot.

Viewing 8 posts - 1 through 8 (of 8 total)

The topic ‘I feel like crap. Advice please.’ is closed to new replies.